MAUDE Adverse Event Report: MEDICAL COMPONENTS, INC. 12.5FX24CM HEMO-CATH

MEDICAL COMPONENTS, INC. 12.5FX24CM HEMO-CATH
Model Number MC101243
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Our investigation is ongoing.A follow up report will be submitted when the investigation is complete.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient called bmt office after noticing small bubbles to cvad line.Was instructed previously to notify bmt if air/bubbles in line was observed again.One small bubble (approx.3 mm) noted above cap to red lumen of cvad.One slightly larger bubble (approx.5 mm) noted above clamp to blue lumen.Both lumens of cvad flushed well with normal saline, with excellent brisk blood return noted upon aspiration.
 
Additional Manufacturer Narrative
Additional information received indicates this complaint is a duplicate to the event reported in 2518902-2021-00040.This complaint will be closed as a duplicate.The ongoing investigation results and any additional information received will be reported through follow up reports to 2518902-2021-00040.

Brand Name
12.5FX24CM HEMO-CATH
Common Device Name
HEMO-CATH
Manufacturer (Section D)
MEDICAL COMPONENTS, INC.
1499 delp drive
harleysville PA 19438
MDR Report Key12153863
Report Number2518902-2021-00035
Device Sequence Number4700596
Product Code MSD
UDI-Device Identifier00884908083002
UDI-Public884908083002
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/30/2021
Device Model NumberMC101243
Device Catalogue NumberMC101243
Device Lot NumberMPFT860
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/17/2021
Supplement Date Received by Manufacturer06/17/2021
Initial Report FDA Received Date07/12/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;